Alert archive / Ohio / River Flood Warnings in 2026
River Flood Warning 4, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 27, 2026, 3:14 PM EDT for Trumbull County, Ohio. It took effect at Mar 27, 2026, 4:00 PM EDT. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2026, 3:14 PM EDT (19:14 UTC)
- In effect from
- Mar 27, 2026, 4:00 PM EDT
- Expired
- Mar 28, 2026, 10:45 AM EDT
- In force
- 19 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 10.73 ft at Mar 28, 2026, 1:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
403
WGUS41 KCLE 271914
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
314 PM EDT Fri Mar 27 2026
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued late tonight at 115 AM EDT.
&&
OHC155-280515-
/O.NEW.KCLE.FL.W.0004.260327T2000Z-260328T1300Z/
/PHAO1.1.ER.260327T2007Z.260328T0600Z.260328T1247Z.UU/
314 PM EDT Fri Mar 27 2026
...FLOOD WARNING IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 3:00 PM EDT Friday the stage was 9.3 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 10.7 feet just after
midnight tonight. It will then fall below flood stage
tomorrow morning.
- Flood stage is 9.5 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
133 follow-up statements
692
WGUS81 KCLE 280052
FLSCLE
Flood Statement
National Weather Service Cleveland OH
852 PM EDT Fri Mar 27 2026
...The Flood Warning is extended for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Wayne and Holmes Counties.
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued Saturday morning at 700 AM EDT.
&&
OHC155-281100-
/O.EXT.KCLE.FL.W.0004.000000T0000Z-260328T1847Z/
/PHAO1.1.ER.260327T2022Z.260328T0600Z.260328T1247Z.UU/
852 PM EDT Fri Mar 27 2026
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 8:00 PM EDT Friday the stage was 10.2 feet.
- Forecast...The river is expected to rise to a crest of 10.7
feet just after midnight tonight. It will then fall below
flood stage tomorrow morning.
- Flood stage is 9.5 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
OHC075-169-281100-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-260328T2100Z/
/KILO1.1.ER.260327T1600Z.260328T0000Z.260328T1500Z.NO/
852 PM EDT Fri Mar 27 2026
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 16.0 feet, Flooded roads in and near Killbuck include
Water Street, County Road 621, State Route 60 south, State Route
520, as well as local low lying roads.
* ADDITIONAL DETAILS...
- At 8:00 PM EDT Friday the stage was 15.9 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 10.7 feet early
Wednesday afternoon.
- Flood stage is 15.0 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
Kahn408
WGUS81 KCLE 281009
FLSCLE
Flood Statement
National Weather Service Cleveland OH
609 AM EDT Sat Mar 28 2026
...The Flood Warning is extended for the following rivers in Ohio...
Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.
...The Flood Warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Killbuck Creek...including Killbuck...Minor flooding is
forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued this afternoon at 300 PM EDT.
&&
OHC075-169-282100-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-260329T1100Z/
/KILO1.1.ER.260327T1600Z.260328T1000Z.260329T0500Z.NO/
609 AM EDT Sat Mar 28 2026
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Killbuck Creek near Killbuck.
* WHEN...Until tomorrow morning.
* IMPACTS...At 16.0 feet, Flooded roads in and near Killbuck include
Water Street, County Road 621, State Route 60 south, State Route
520, as well as local low lying roads.
* ADDITIONAL DETAILS...
- At 6:00 AM EDT Saturday the stage was 16.3 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 10.8 feet
Wednesday evening.
- Flood stage is 15.0 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-281900-
/O.CON.KCLE.FL.W.0004.000000T0000Z-260328T1847Z/
/PHAO1.1.ER.260327T2022Z.260328T0500Z.260328T1247Z.UU/
609 AM EDT Sat Mar 28 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until this afternoon.
* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren
Airport in Braceville floods. Knowlton Road will be threatened.
* ADDITIONAL DETAILS...
- At 6:00 AM EDT Saturday the stage was 10.2 feet.
- Forecast...The river is expected to fall below flood stage
this morning and continue falling to 6.7 feet late this
evening.
- Flood stage is 9.5 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sefcovic039
WGUS81 KCLE 281445
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1045 AM EDT Sat Mar 28 2026
...The Flood Warning is cancelled for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
OHC155-281545-
/O.CAN.KCLE.FL.W.0004.000000T0000Z-260328T1445Z/
/PHAO1.1.ER.260327T2022Z.260328T0500Z.260328T1233Z.UU/
1045 AM EDT Sat Mar 28 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Eagle Creek At Phalanx Station.
* ADDITIONAL DETAILS...
- At 10:00 AM EDT Saturday the stage was 9.0 feet.
- Forecast...The river will fall to 7.7 feet late tomorrow
morning.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
26What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 27, 1:34 PM EDT, 1 hour 40 minutes earlier. Its key messages:
- 1) Cool weather is expected through Sunday with some minor snow chances late tonight into Saturday morning. Negligible impacts from the snow are expected at this time. 2) The weather pattern returns to unsettled from Monday through much of next week with above normal temperatures and thunderstorm chances Tuesday through Thursday.
Area forecast discussion, Mar 27, 1:34 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
134 PM EDT Fri Mar 27 2026
.WHAT HAS CHANGED...
Forecast remains on track. No notable changes made to previous
forecast.
&&
.KEY MESSAGES...
1) Cool weather is expected through Sunday with some minor snow
chances late tonight into Saturday morning. Negligible impacts
from the snow are expected at this time.
2) The weather pattern returns to unsettled from Monday through
much of next week with above normal temperatures and
thunderstorm chances Tuesday through Thursday.
&&
.DISCUSSION...
KEY MESSAGE 1...
High pressure builds across the region from the north leading to
continued cool conditions through Sunday. Primarily dry weather is
expected this weekend, though some light snow showers can't be
ruled out overnight tonight into early Saturday morning as an
upper trough swings east across the Lower Great Lakes.
Anticipate snowfall accumulations and impacts to be
inconsequential. Lows tonight fall into the low to mid 20s
areawide. Highs on Saturday in the mid 30s across Northwest
Pennsylvania and the low/mid 40s elsewhere. Remaining chilly
Saturday night with lows in the upper 20s to lower 30s. The
surface high will build east towards the mid-Atlantic region
Saturday night into Sunday ushering in warmer conditions. Highs
rise into the mid 50s on Sunday, roughly 10-15 degrees warmer
than Saturday.
KEY MESSAGE 2...
Warmer but unsettled conditions are expected through next week as a
series of fronts and upper shortwaves move through the region.
A warm front will lift through the forecast area on Sunday night
into Monday which may allow for some isolated rain showers to
develop across the Ohio Valley. Another warm front will enter on
Tuesday with showers and storms possible across the forecast
area. The highest chances for rain and thunderstorms will come
on Wednesday as a cold front pushes southeast across the
forecast area. Precipitation chances continue on Thursday as the
aforementioned front stalls south of the forecast area.
Highs in the 60s on Monday will warm into 70s by Tuesday behind the
warm front. Cooler behind the cold front Wednesday and Thursday with
highs in the mid to upper 50s.
&&
.AVIATION /18Z Friday THROUGH Wednesday/...
Conditions across the region are mainly MVFR due to low
ceilings, though there are pockets of VFR forming across NE OH
and NW PA. Expected ceilings to continue to clear out/rise to
VFR this evening. A shortwave feature will move across the
region late tonight bringing in widespread ceilings generally
staying VFR. Light snow showers are possible early Saturday
morning, impacting most terminals that could bring visibility
and ceilings down to non-VFR. Omitted KFDY and KMFD from the
snow showers with low confidence of non-VFR conditions due to
snow showers. Conditions will improve after the feature moves
off to the east and ceilings will rise to VFR from west to east
throughout the day.
Winds currently are out of the north at around 10 knots with
occasional gusts to 15-20 knots. Overnight, winds will begin to
back to be more northwesterly at 5-10 knots then become westerly
by the end of the TAF period has high pressure builds in from
the west.
Outlook...Non-VFR possible starting on Monday with rain
showers/thunderstorms.
&&
.MARINE...
Winds across Lake Erie have been slowly diminishing throughout the
day and are currently sitting at 10-15 knots out of the north-
northeast. Waves are diminishing as well as a response and will
subside to less than 3 feet by this evening. The Small Craft
Advisories have been allowed to expire with conditions improving.
Overnight, winds will be out of the north at 5-10 knots. There will
be a brief increase in the winds to 10-15 knots Saturday morning as
a weak feature moves across the region. Behind this feature, winds
will shift to be out of the southwest at 5-10 knots increasing to 10-
15 knots by late Saturday night through late Monday night. By
Tuesday, a cold front will waver across the region and winds will
increase to 15-25 knots out of the southwest for the western two-
thirds of the lake and be 10-20 knots for the eastern third. With
the offshore flow, waves will generally stay around 2-4 feet with
some higher waves near 6 feet possible in the open waters. A Small
Craft Advisory will likely be needed during this time frame through
late Tuesday night. By Wednesday, winds will shift to be out of the
northwest and subside to around 10-20 knots across the lake.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 4 PM EDT this afternoon for
LEZ144>147.
&&
DISCUSSION...13
AVIATION...23
MARINE...23Hazardous weather outlook, Mar 27, 2:38 AM EDT, 12 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 238 AM EDT Fri Mar 27 2026 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-281015- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake- Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 238 AM EDT Fri Mar 27 2026 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 27, 10:07 AM EDT, 5 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1007 AM EDT Fri Mar 27 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM Tstm Wnd Dmg 3 SSE Fredericktown 40.44N 82.52W
03/26/2026 Knox OH Emergency Mngr
Sporadic trees down across Knox County. Most
of the down trees were observed in
Fredericktown and Mount Vernon. Time
estimated via radar.
&&
GaruckasLocal storm report, Mar 27, 12:45 PM EDT, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1245 PM EDT Fri Mar 27 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM Tstm Wnd Dmg 2 S Meyers Lake 40.78N 81.41W
03/26/2026 Stark OH Public
Two large trees fell onto and through two
separate mobile homes in the same
neighborhood. One resident was trapped in
one of the mobile homes but was not
seriously injured. Time was estimated by
radar.
&&
MGLocal storm report, Mar 27, 1:08 PM EDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
108 PM EDT Fri Mar 27 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM Tstm Wnd Dmg 1 S Canton 40.80N 81.37W
03/26/2026 Stark OH Broadcast Media
Tree damage and fallen limbs onto power
lines left more than 1,000 FirstEnergy
customers in Stark County without power.
Time was estimated by radar.
&&
MGThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:03 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 28 min |
| Mar 26, 8:06 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Huron, Marion, Morrow, Richland and 3 more | 54 min |
| Mar 26, 8:10 PM EDT | Tornado Warning | CLE | Holmes | 20 min |
| Mar 26, 8:11 PM EDT | Tornado Warning | CLE | Crawford, Marion, Morrow, Wyandot | 34 min |
| Mar 26, 8:14 PM EDT | Special Marine Warning | CLE | 65 min | |
| Mar 26, 8:38 PM EDT | Tornado Warning | CLE | Knox, Morrow, Richland | 52 min |
| Mar 27, 11:17 AM EDT | River Flood Warning | CLE | Holmes, Wayne | 69 hr |
Nearby
River Flood Warnings in Ohio, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.